MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ONESTEP CPR COMPLETE ADULT/CHILD ELECTRODE,

BIO-DETEK INCORPORATED ONESTEP CPR COMPLETE ADULT/CHILD ELECTRODE,
Model Number 8900-000405-01
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the associated device failed to discharge using these electrode pads.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The customer was contacted for return of the suspect product.The customer has responded and indicated the product has been discarded and will not be returning to zoll.

Brand Name
ONESTEP CPR COMPLETE ADULT/CHILD ELECTRODE,
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
MDR Report Key9707258
Report Number1218058-2020-00012
Device Sequence Number3171889
Product Code MKJ
UDI-Device Identifier00847946021160
UDI-Public00847946021160
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/15/2021
Device Model Number8900-000405-01
Device Catalogue Number8900-000405-01
Device Lot Number4219B
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2020
Supplement Date Received by Manufacturer01/23/2020
Initial Report FDA Received Date02/13/2020
Supplement Report FDA Received Date03/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1